Bulletin of the American Mathematical Society

Szegö on Jacobi Polynomials

J. Shohat

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 41, Number 3 (1935), 165-169.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183498071

Citation

Shohat, J. Szegö on Jacobi Polynomials. Bull. Amer. Math. Soc. 41 (1935), no. 3, 165--169. https://projecteuclid.org/euclid.bams/1183498071


Export citation